Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Eventual arm and leg widths in cocharacters of P. I. Algebras

Author: Allan Berele
Journal: Proc. Amer. Math. Soc. 134 (2006), 665-671
MSC (2000): Primary 16R10
Published electronically: July 20, 2005
MathSciNet review: 2180882
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a p.i. algebra $A$, we study which partitions $\lambda$correspond to characters with non-zero multiplicities in the cocharacter sequence of $A$. We define the $\omega_0(A)$, the eventual arm width to be the maximal $d$ so that such $\lambda$ can have $d$ parts arbitrarily large, and $\omega_1(A)$ to be the maximum $h$ so that the conjugate $\lambda'$ could have $h$ arbitrarily large parts. Our main result is that for any $A$, $\omega_0(A)\ge\omega_1(A)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16R10

Retrieve articles in all journals with MSC (2000): 16R10

Additional Information

Allan Berele
Affiliation: Department of Mathematics, DePaul University, Chicago, Illinois 60659

PII: S 0002-9939(05)07999-2
Keywords: Polynomial identity, cocharacter sequence
Received by editor(s): August 6, 2004
Received by editor(s) in revised form: October 22, 2004
Published electronically: July 20, 2005
Communicated by: Martin Lorenz
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia